What can I do to get rid of the lumps on my cheeks caused by teolylsal redensity 2?

i was injected a month n half ago with teolylsal to cover up my cicatrix on my cheeks…but it has caused lumps all over my cheeks that look horrible…I'm getting married in 2 weeks…how can i get rid of them completely before then?? i want them gone…can i melt them or something?

Doctor Answers 2

I would recommend scheduling a follow up appointment with your injector to discuss hyaluronidase injections.

If you are unhappy with your results, I would recommend scheduling a follow up appointment with your injector to discuss hyaluronidase injections. These injections can help to dissolve the product.

All the Best.


Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Teosyal is not approved in the U.S.

Teosyal is a hyaluronic acid filler that is not approved for use in the U.S. I cannot specifically speak to your issues and lumps because I've not used the product, but in general, hyaluronidase will remove HA filler. So find a physician who can inject hyaluronidase in small increments to remove the lumps. You do not want to overinject these, and may need to have a few rounds of it done. But hyaluronidase works very quickly - within about 24 hours. So get it done quickly! I'm sorry about your situation. I really recommend people get fillers at least 2 months prior to any big event. I hope your situation can be fixed before your big day!

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.